# SDR AALA201907309011

- Difficulty date: July 29, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N705UW
- Make and model: Airbus A319-112
- Aircraft serial: 929
- Aircraft time: 56,298 hours, 32,616 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot Head
- Part number: 0851HL
- Part serial: 344989
- Condition: Clogged
- Location: Zone 100
- Part time: 7,849 hours, 4,982 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: I, S
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GROUNDED: PILOT REPORTS AFTER THE "80" CALL CAPTAIN'S AIRSPEED INDICATION WAS INDICATING ZERO. REJECT WAS MADE BELOW 100KTS. MAINTENANCE REPLACED CAPT'S PITOT PROBE (9DA1) IAW AMM 34-11-15 PGBLOCK 0401. (DEBRIS FOUND IN PITOT PROBE) FLUSHED LINE AND PERFORMED SATISFACTORY FUNCTIONAL TEST OF AIRSPEED AND ALTITUDE DATA IAW AMM 34-13-00-720-009-B.
